MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE PROCEED; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR HI-TORQUE PROCEED; WIRE, GUIDE, CATHETER
Model Number 1030904
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Stretched (1601); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous popliteal artery that was 80% stenosed.During advancement it was noted that the hydrophilic coating of a hi-torque proceed guide wire (gw) has high friction, and the tip of the gw became stuck in the calcified lesion.After pull back of the gw, the coils of the gw tip was uncoiling, stretched and kinked.Another gw was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE PROCEED
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15272283
Report Number2024168-2022-09038
Device Sequence Number12209087
Product Code DQX
UDI-Device Identifier08717648321382
UDI-Public08717648321382
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number1030904
Device Catalogue Number1030904
Device Lot Number2040561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown